# SDR FDEA201710042851

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 5,434 hours, 2,126 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 453T199628
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LOWER AFT CARGO FOUND DAMAGE ON CARGO FLOOR BOARD AT STATION 1197 70 MEASURING 3 1/2" LONG X 3/4" WIDE. REMOVED DAMAGED AFT PIT FLOORBOARD PER SRM 51-40-02-06. FABRICATED NEW PANEL ON T17/1299248 PER SRZ-25-005. MAJOR REPAIR CAT A. INSTALLED FLOOR PANEL PER SRM 51-40-02-006.
